# SDR SWIA200413744

- Difficulty date: August 20, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 7,694 hours, 6,817 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL IB GROUND SPOILER FAULT AND FLIGHT SPOILER FAULT MESSAGE.  REMOVED AND REPLACED NR 2 SECU IAW MM 27-60-01.  OPERATIONAL CHECK GOOD.
